# SDR QXEA200701505

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,593 hours, 29,992 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MFR FLIGHT NR 2106 - TANK 2 AUX PUMP INDICATOR LIGHT FAILS TO ILLUMINATE WHEN SWITCH SELECTED, FUEL AUX CONT CIRCUIT BREAKER POPPED.  MAINTENANCE RESET CIRCUIT BREAKER IAW GMM 5-18-0.  OPERATIONAL TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
